# SDR R61A201705080346

- Difficulty date: May 8, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 34,648 hours, 21,633 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DIFFICULT TO DISARM AND OPEN. ADJUSTED AFT GUIDE RAMP AND L1 DOOR IAW AMM 52-11-00.
